# SDR COMA2008121750033

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 23,029 hours, 20,526 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Part number: 601350061
- Condition: Cracked
- Location: Fuselage
- Part time: 23,029 hours, 20,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CENTER SUPPORT BEAM IS CRACKED AT RBL 8.5 AT SENSING LOOP SUPPORT BRACKET.  REPAIRED ENGINE SUPPORT BEAM PER CRJ REO 601R-53-61345 REV F.
